# SDR REXA2021071300493

- Difficulty date: June 24, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 15,180 hours, 11,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-333 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 - FS 333.00 STGR 25R CORRODED, SEVERAL SPOTS.  REMOVED AND REPLACED FS 280 - FS 333 STR 25R AND SPLICE IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-
A01.
